# SDR SWAA2022030746374

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH CAP STRIPS CORRODED / RECEIVED NEW FWD CARGO COMPARTMENT L/H SIDE CAP STRIPS A-TAG # A46504; # YJ0105; # A46463; # WN9365; PN # 453A1611-17 453A1611-31; 453A1611-13; 453A1611-5 IAW IPC 25-52-10-03 AND SRM 51-10-02-0G-0 STEP 9(C) REPLACEMENT OF THE PARTS; NO LIMITS GIVEN
